# SDR 01FDEA00780

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT MLG RED TRANSITION LIGHT STAYED ON AFT RAISING GEAR, CYCLED LG PER RED TAB & LIGHT EXTINGUISHED, REPEAT.
